Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 2 > Intuitionistic Fuzzy Semiboundary and...
< Back to Volume

Intuitionistic Fuzzy Semiboundary and Intuitionistic Fuzzy Product Related Spaces

Full Text PDF

Abstract:

In this paper intuitionistic fuzzy semi boundary is introduced and its properties are investigated. Intuitionistic fuzzy semi continuous functions are characterized via intuitionistic fuzzy semi boundary.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 2)
Pages:
57-69
Citation:
V. Thiripurasundari and S. Murugesan, "Intuitionistic Fuzzy Semiboundary and Intuitionistic Fuzzy Product Related Spaces", The Bulletin of Society for Mathematical Services and Standards, Vol. 2, pp. 57-69, 2012
Online since:
June 2012
Export:
Distribution:
References:

K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy sets and system 20 (1986), no. 1, 87-96.

M. Athar and B. Ahmad, Fuzzy boundary and Fuzzy semi boundary, Advances inFuzzy systems, Article ID. 586893 (2008) 1-9 pages.

K.K. Azad, On fuzzy continuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82(1981), 14-32.

C.L. Chang, Fuzzy topological spaces,J. Math. Anal. Appl. 24(1968), no. 1, 182-190.

D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy setsand system88 (1997), no. 1, 81-89.

H. G ̈rcay, D. Coker and A.H. Es, On fuzzy continuity in intuitionistic fuzzytopological spaces, J. Fuzzy Math. 5(1997), no. 2, 365-378.

I.M. Hanafy, completely continuous functions in intuitionistic fuzzy topological spaces, Czechoslovak Math. J. 53(4) (2003), 793-803.

P. M. Pu and Y. M. Liu, Fuzzy topology I-Neighborhood structure of a fuzzy point and Mooresmith convergence, J. Math. Anal. Appl., Vol. 76, No. 2(1980), 571-599.

V. Thiripurasundari and S. Murugesan, Intuitionistic fuzzy boundary and intuitionistic fuzzy continuous functions, (accepted in The Journal of the Indian Academy of Mathematics, ).

L.A. Zadeh, Fuzzysets, Information and control 8(1965), 338-353.

Zhen-Guoxu and Fu-Gui Shi, Some Weakly Mappings on Intuitionistic Fuzzy Topological Spaces, TAMKANG Journal of Mathematics, Vol39, No 1, 25-32, Spring (2008).

Show More Hide
Cited By:
This article has no citations.